On the flexure of the hollow shaft-II

Seth, B. R. (1937) On the flexure of the hollow shaft-II Proceedings of the Indian Academy of Sciences, Section A, 5 (1). pp. 23-31. ISSN 0370-0089

Full text not available from this repository.

Official URL: http://www.ias.ac.in/j_archive/proca/5/vol5content...

Related URL: http://dx.doi.org/10.1007/BF03045513


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:70993
Deposited On:22 Nov 2011 13:02
Last Modified:22 Nov 2011 13:02

Repository Staff Only: item control page